They apparently cause BP and pulse issues when combined. My vitals are all over the place already so I'm worried about starting the Cymbalta.
I took Cymbalta for about 6 weeks. I started having very vivid dreams about my loved ones that have passed. In my dreams they were trying to get me to come with them. In every dream I was dying in one way or another. Then about 6 weeks I had a major break down and couldn't stop crying. I felt like my family would be so much better if I were gone. Then as the day went on I became suicidal. I already had resolved myself to how and where it was going to happen!!! I called my sister to tell her what was happening and where I could be found. Then my niece called and told me to stop the medicine immediately. I was having a terrible reaction to the Cymbalta!!! I called my doctor and pharmacist they both confirmed and told me to stop it and not be alone. It did pass and never again can take that demonic medication to me! So just be careful and listen to your symptoms but do not let yourself to the point I did. That is clearly not me and I am so grateful to still be here with my most loving family!!! Crazy Business
I take both Cymbalta and Metoprolol; I do not have any problems taking these meds together.
I tried Cymbalta for about 3 months several years ago, couldn't do it. I had terrible side effects with it. Made me see things that wasn't there. Especially spiders I would go to sleep and wake up during the night and have to strip my bed because I had spiders crawling all over me (not really but I thought they were) took myself off of them and the problem went away.
I take Cymbalta and Propranolol which is a similar beta blocker as the metoprolol . The taking of both for me was uneventful so long as I was on a lower dosage. Higher dosage on the Cymbalta caused issues but more related to depression type issues. Hope this helps.